# SDR SCNA20221121146I

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 49,926 hours, 21,993 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Asymetric
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DEFECT  713770:  FLAP ASYMMETRY AFTER T/O ON CLEAN UP.   RESOLUTION:  (IN PROGRESS)
